# SDR SWIA2019122747369

- Difficulty date: November 5, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG DOOR FORWARD EDGE CHAFED AT PREVIOUS REPAIR LOCATION.  RH MLG DOOR FORWARD EDGE CHAFED AT PREVIOUS REPAIR LOCATION, NO ALLOWABLE LIMITS PROVIDED FOR A PREVIOUS REPAIR, THE CHAFE WAS IN THE REPAIR FILLER OF THE PREVIOUS REPAIR, REMOVED PREVIOUS REPAIR FILLER, FABRICATED, LOCATED, DRILLED AND INSTALLED A NEW REPAIR FILLER REF REO AND REF CRJ200 SRM TEMORARY REVISION 51-42
